# SDR SWAA2019011528321

- Difficulty date: November 27, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,596 hours, 40,990 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50303
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT LOWER SURFACE OF THE SLAT NOSE SKIN CRACKED ADJACENT TO ACTUATOR ATTACH FITTING.  REPAIRED SKIN IAW SRM.
